# SDR DALA2019072804441

- Difficulty date: July 27, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 55,345 hours, 7,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 14HJ INOPERATIVE. REPLACED LIGHT ASSEMBLY. LP 6296517
